# SDR CALA2012060400399

- Difficulty date: June 4, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 47,608 hours, 6,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T5501
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS325, LBL 36 LONGITUDINAL FLOOR SUPPORT FWD END CORRODED. CABIN BS 325, 347, LBL 36 LONGITUDINAL FLOOR SUPPORT REPLACED IAW SRM 51-10-02 AND FASTENER INSTALLED IAW SRM 51-40-02.
